MathSciNet Relay Station
MathSciNet bibliographic data
MR1252705 (94j:60047) 60F05
Steele, J. Michael Le Cam's inequality and Poisson approximations. Amer. Math. Monthly 101 (1994), no. 1, 48–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement